# SDR TSAA0653068

- Difficulty date: August 23, 2006
- Submitted: August 26, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Aircraft time: 43,655 hours, 67,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FWD CARGO DOOR CUTOUT, AFT LOWER CORNER UNDER DOOR STOP.
